# SDR SWIA200923115

- Difficulty date: November 17, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 16,694 hours, 12,820 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Trim Panel
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEFT RUDDER TRIM RUNAWAY.  (FLT 4636)  REPLACED RUDDER TRIM PANEL.
